Yahoo Answers is shutting down on 4 May 2021 (Eastern Time) and, as of 20 April 2021 (Eastern Time), the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

hormonal changes/acne?

So I’m 18 and I’ve been on the pill for about 2-3 years and it’s always made my skin clear. I’ve never really struggled with skin beforehand either just the rare pimple here and there but on the pill I hardly even got that. 4 months ago I started getting small little papsules on both sides of my mouth that for a while didn’t turn into anything more and as I suffer from dermatitis I just thought it must have been a flare up. However the last month they have turned into big sore pimples that stay for days and I cannot get rid of. I was using a steroid cream on my face for a long time that I found out I shouldn’t be using so for a few weeks my doctor put it down to my skin now having withdrawals from the steroids until the pimples also started forming on my forehead and sides of nose (I only used the cream around my mouth) so we ruled out perioral dermatitis. I have also randomly started putting on weight so the doctors have put it down to hormonal changes. I am still on my pill and I am confused as to why it is no longer working for my hormones anymore? The doctor has suggested getting tested for pcos but even if it is that, the pill should still be balancing out all the hormone imbalances so I don’t know what is going on with my body. I’ve also been very fatigued and cannot sleep at night. If you have any suggestions on what to do please help me!!!

Attachment image
There are no answers yet.
Be the first to answer this question.